Peripheral edema in lepromatous leprosy-could thalidomide be the culprit

V. Mehta

Research output: Contribution to journalLetter

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)345-346
Number of pages2
JournalIndian Journal of Leprosy
Volume80
Issue number4
Publication statusPublished - 01-10-2008
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Dermatology
  • Infectious Diseases

Cite this

@article{b924767599a94513a046afcebd4eb736,
title = "Peripheral edema in lepromatous leprosy-could thalidomide be the culprit",
author = "V. Mehta",
year = "2008",
month = "10",
day = "1",
language = "English",
volume = "80",
pages = "345--346",
journal = "Indian Journal of Leprosy",
issn = "0254-9395",
publisher = "Hind Kusht Nivaran Sangh (Indian Leprosy Association)",
number = "4",

}

Peripheral edema in lepromatous leprosy-could thalidomide be the culprit. / Mehta, V.

In: Indian Journal of Leprosy, Vol. 80, No. 4, 01.10.2008, p. 345-346.

Research output: Contribution to journalLetter

TY - JOUR

T1 - Peripheral edema in lepromatous leprosy-could thalidomide be the culprit

AU - Mehta, V.

PY - 2008/10/1

Y1 - 2008/10/1

UR - http://www.scopus.com/inward/record.url?scp=71949099515&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=71949099515&partnerID=8YFLogxK

M3 - Letter

C2 - 20329383

AN - SCOPUS:71949099515

VL - 80

SP - 345

EP - 346

JO - Indian Journal of Leprosy

JF - Indian Journal of Leprosy

SN - 0254-9395

IS - 4

ER -